MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534370
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary preloaded double pigtail stent was implanted during a procedure on an unknown date.On (b)(6) 2024, during a scheduled endoscopic retrograde cholangiopancreatography (ercp) with a stent removal procedure, the physician was unable to remove the existing stent, and during the attempt at removal, the stent that was already in place broke off.The physician was only able to remove a part of the stent, while a part of the stent remained in the common bile duct.A second ercp procedure was scheduled to attempt the removal of the remaining part of the stent.The patient was admitted to the hospital for observation.
 
Additional Manufacturer Narrative
Block g2: report source: the medwatch uf/importer report number is.Block h6: imdrf device code a0401 captures the reportable event of a broken stent.Imdrf device code a150207 captures the reportable event of failure to remove the stent.Imdrf patient code e20087 captures the reportable event of an unretrieved device fragment (udf) inside the patient.Imdrf impact code f08 captures the patient's prolonged hospitalization.Imdrf impact code f05 captures the second stent removal procedure.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18925705
Report Number3005099803-2024-01007
Device Sequence Number17255664
Product Code FGE
UDI-Device Identifier08714729787464
UDI-Public08714729787464
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2025
Device Model NumberM00534370
Device Catalogue Number3437
Device Lot Number0031393522
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown